# SDR ASAA2023090644967

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 34,229 hours, 10,793 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: 457311382
- Part serial: DK768348
- Condition: Leaking
- Location: #2 Engine
- Part time: 34,225 hours, 10,792 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENG. #2 FUEL HEATER SERVO LEAKING AT CAP GASKET. GROUNDED - YES. REMOVED & REPLACED #2 ENG FUEL HEATER SERVO REF AMM 73-11-07-400-801-F00. OPS CHECK GOOD NO LEAKS NOTED AT THIS TIME.
